# SDR SWAA2021032452833

- Difficulty date: February 22, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 60,260 hours, 35,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 294-312 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BETWEEN BS 294.5 TO BS 312 AND STR 17L AT PASSENGER CABIN / REPLACED INNER CHORD LOCATED BTW BS 294.5 TO BS 312 AND STR 17L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A8110 SHEET 9 REV.A
